# SDR AALA20012108

- Difficulty date: November 13, 2001
- Submitted: January 10, 2002
- Operation: Air carrier
- Aircraft: N588AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53251
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND DENT IN FUSELAGE STATION 1198 LONGERON 17L.  INSTALLED TWO NEW DOUBLER PER SRM 53-04 FIG 38.  (M)
